# SDR HAIHEEA9551

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5000K
- Make and model: Bell 206L-1
- Aircraft serial: 45167
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Defective
- Location: Fuel Qty
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLUID LEAKING OUT AND INDICATOR READS LOW OUT OF TOLERANCE.
